ANCA-positive vasculitis associated with simvastatin/ezetimibe: Expanding the spectrum of statin-induced autoimmunity?

Deepali Sen, Elliot D. Rosenstein, Neil Kramer

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

Although autoimmune syndromes such as systemic lupus erythematosus and dermatomyositis have been previously reported in association with statin use, vasculitis has not been well described. We present a patient with an antineutrophil cytoplasmic antibody-positive, predominantly cutaneous vasculitis, the temporal course of which was associated with simvastatin/ezetimibe use. The patient's serologic findings were consistent with drug-induced disease, with high titer antimyeloperoxidase, in addition to antinuclear and anti-Ro (SSA) antibodies. The patient demonstrated complete resolution of symptoms simply by withdrawing the drug.

Original languageEnglish
Pages (from-to)e29-e31
JournalInternational Journal of Rheumatic Diseases
Volume13
Issue number3
DOIs
StatePublished - Aug 2010

Keywords

  • ANCA
  • Autoimmune diseases
  • Statins
  • Vasculitis

Fingerprint

Dive into the research topics of 'ANCA-positive vasculitis associated with simvastatin/ezetimibe: Expanding the spectrum of statin-induced autoimmunity?'. Together they form a unique fingerprint.

Cite this